# SDR 98ZZZX1038

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: VSE Aviation Services, LLC, repair station VKUR823L
- Engine: Pwa PW118
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Heater
- Part number: 10718FAE
- Condition: Defective
- Location: Filter Bowl Stud
- Part time: 11,731 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT OVERHAUL, THREE STUDS WERE FOUND LOOSE AROUND THE FILTER BOWL AREA (APPARENTLY 'WALLOWED OUT' DURING HOURS IN SERVICE).  SITUATION COULD LEAD TO POSSIBLE FUEL LEAKAGE IF STUDS PULLED OUT.  PART WAS INSPECTED IAW STEWART WARNER CMM 73-10-06.
